It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hi, Iím hoping some people can hopefully give me some advice please regarding treatment. My history: Iím 30, diagnosed with secondary adrenal insufficiency via an insulin tolerance test. I have borderline low hypothyroidism, low prolactin. No cysts. I am 40kg, 5ft tall so I am very petite.
I currently take hydrocortisone after each meal 8am-4mg, 12m-4mg, 3.30pm-4mg, 8pm- 3 mg. I have to take my medication following food to reduce the intensity of the spike. I also cannot tolerate more than 5mg at one time without getting awful side effects of anxiety and panic when the tablet peaks in my blood at 30mnutes. Each dose I take only lasts around 2.5-3 hours.

I feel like I am swinging all day every day. I am still so fatigued, have very bad dizziness and brain fog, light sensitivity, blurred vision, weak and achy. However if I take any more than I do I get awful side-effects. I find he tablet peaks at 30 minutes but i start to feel achy weak, hypoglycaemic, nauseous by 2 1/2 hours. I am also finding that during my menstrual cycle I have extreme dizziness and weakness and cannot leave my house. Can anyone give me any help here please?

I have lo blood pressure t 90/45 when i last checked, i also cannot tolerate many carbohydrates because my blood glucose pikes very high at 1 hour post eating and drops every low by 2 1/2-3 hours.

Iíve not had to set up a backup carer to help when am unwell because i am on my own with 2 young children. I seem to also get pain in my left adrenal area which actually only started once i had commenced steroids. Thank you
Unfortunately I think it may be a case of upping your hydrocortisone levels as dizziness is a classic sign of not being on enough hydrocortisone. With regards to borderline hypothyroidism I would suggest you get checked out very regularly as you have a lot of the classic symptoms of this I have both addisons and hypothyroidism so know the symptoms. Sorry I cant suggest more help than that but what I suggest you do first is get re-tested for hypothyroidism as this can affect the way addisons meds are too
Really hope this helps as I remember in the early days of having addisons and feeling the same way.

Emma





All times are GMT -7. The time now is 05:35 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!